# SDR 98ZZZX914

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BK117C1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bevel Gear
- Part number: 4639311042
- Condition: Defective
- Location: T/R Gearbox
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GEAR WOULD NOT GET A CONTACT PATTERN WITHIN ACCEPTABLE LIMITS WHEN MATED TO BEVEL.  GEARSHAFT P/N 4639311043, S/N 797. REMOVED AND REPLACED.
